# SDR USAA040047

- Difficulty date: March 7, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,965 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED .5 INCH, AFT SERVICE DOOR LOWER HINGE CUTOUT.  CUT OUT DAMAGE AND INSTALLED DUOBLER PER SRM 53-60-01 FIG 208 AND EA 78095.  (M)
